MAUDE Adverse Event Report: Jolife AB - 3005445717 LUCAS 3 CPR CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External

Jolife AB - 3005445717 LUCAS 3 CPR CHEST COMPRESSION SYSTEM; Compressor, Cardiac, External
Model Number LUCAS 3
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker field service technician evaluated the customer's device and was able to duplicate the reported issue.After replacing the hood and performing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
 
Event or Problem Description
A customer contacted stryker to report that their device would not provide compressions when attempted.In this state, a delay in cardiopulmonary resuscitation may occur.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions there was no patient use associated with the reported event.

Brand Name
LUCAS 3 CPR CHEST COMPRESSION SYSTEM
Common Device Name
Compressor, Cardiac, External
Manufacturer (Section D)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
Jolife AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key24740461
Report Number3005445717-2026-00105
Device Sequence Number9270137
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 3
Device Catalogue Number99576-000063
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown